MathSciNet Relay Station
MathSciNet bibliographic data
MR1017741 34B25 (47E05 81C05 82A05 82A42)
Chulaevsky, V. A.; Sinaĭ, Ya. G. Anderson localization for the $1$-D discrete Schrödinger operator with two-frequency potential. Comm. Math. Phys. 125 (1989), no. 1, 91–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement